Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/132600
Название: | Chains and anti-chains in the lattice of epigroup varieties |
Авторы: | Skokov, D. V. Vernikov, B. M. |
Дата публикации: | 2010 |
Издатель: | Springer Science and Business Media LLC |
Библиографическое описание: | Skokov, D. V., & Vernikov, B. M. (2010). Chains and anti-chains in the lattice of epigroup varieties. Semigroup Forum, 80(2), 341–345. doi:10.1007/s00233-009-9196-3 |
Аннотация: | Let E{open}n be the variety of all epigroups of index ≤n. We prove that, for an arbitrary natural number n, the interval [E{open}n, E{open}n+1] of the lattice of epigroup varieties contains a chain isomorphic to the chain of real numbers with the usual order and an anti-chain of the cardinality continuum. © 2009 Springer Science+Business Media, LLC. |
Ключевые слова: | EPIGROUP LATTICE OF SUBVARIETIES VARIETY |
URI: | http://elar.urfu.ru/handle/10995/132600 |
Условия доступа: | info:eu-repo/semantics/openAccess All Open Access, Green |
Идентификатор SCOPUS: | 77952099402 |
Идентификатор WOS: | 000275422600010 |
Идентификатор PURE: | 37840114 |
ISSN: | 0037-1912 |
DOI: | 10.1007/s00233-009-9196-3 |
Сведения о поддержке: | 2.1.1/3537; Russian Foundation for Basic Research, РФФИ: 09-01-12142 The work was partially supported by the Russian Foundation for Basic Research (grant No. 09-01-12142) and the Federal Education Agency of the Russian Federation (project No. 2.1.1/3537). |
Располагается в коллекциях: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
2-s2.0-77952099402.pdf | 85,37 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.